Min Sha
Min Sha
Verified email at unsw.edu.au
Title
Cited by
Cited by
Year
Functional graphs of polynomials over finite fields
SV Konyagin, F Luca, B Mans, L Mathieson, M Sha, IE Shparlinski
Journal of Combinatorial Theory, Series B 116, 87-122, 2016
232016
Monomial dynamical systems of dimension one over finite fields
M Sha, S Hu
arXiv preprint arXiv:0910.5550, 2009
222009
Counting and testing dominant polynomials
A Dubickas, M Sha
Experimental Mathematics 24 (3), 312-325, 2015
152015
The arithmetic of Carmichael quotients
M Sha
Periodica Mathematica Hungarica 71 (1), 11-23, 2015
142015
On the quantitative dynamical Mordell–Lang conjecture
A Ostafe, M Sha
Journal of Number Theory 156, 161-182, 2015
122015
On multiplicative dependence of values of rational functions and a generalization of the Northcott theorem
A Ostafe, M Sha, IE Shparlinski, U Zannier
Michigan Mathematical Journal 68 (2), 385-407, 2019
112019
Digraphs from endomorphisms of finite cyclic groups
M Sha
arXiv preprint arXiv:1007.1712, 2010
112010
On multiplicatively dependent vectors of algebraic numbers
F Pappalardi, M Sha, I Shparlinski, C Stewart
Transactions of the American Mathematical Society 370 (9), 6221-6244, 2018
102018
Gauss factorials of polynomials over finite fields
X Li, M Sha
arXiv preprint arXiv:1704.04972, 2017
102017
Counting dynamical systems over finite fields
A Ostafe, M Sha
Dynamics and numbers, 187-203, 2016
92016
Bounding the j-invariant of Integral Points on Modular Curves
M Sha
International Mathematics Research Notices 2014 (16), 4492-4520, 2014
92014
On the cycle structure of repeated exponentiation modulo a prime power
M Sha
arXiv preprint arXiv:1101.3482, 2011
92011
On abelian multiplicatively dependent points on a curve in a torus
A Ostafe, M Sha, IE Shparlinski, U Zannier
arXiv preprint arXiv:1704.04694, 2017
82017
Counting degenerate polynomials of fixed degree and bounded height
A Dubickas, M Sha
Monatshefte für Mathematik 177 (4), 517-537, 2015
82015
On functional graphs of quadratic polynomials
B Mans, M Sha, IE Shparlinski, D Sutantyo
Experimental Mathematics 28 (3), 292-300, 2019
72019
On the lattices from elliptic curves over finite fields
M Sha
Finite Fields and Their Applications 31, 84-107, 2015
72015
On the lattices from elliptic curves over finite fields
M Sha
Finite Fields and Their Applications 31, 84-107, 2015
72015
On the distribution of multiplicatively dependent vectors
M Sha, IE Shparlinski, CL Stewart
arXiv preprint arXiv:1903.09796, 2019
62019
Multiplicative dependence of the translations of algebraic numbers
A Dubickas, M Sha
Revista matemática iberoamericana 34 (4), 1789-1808, 2018
62018
Lang-Trotter and Sato-Tate distributions in single and double parametric families of elliptic curves
M Sha, IE Shparlinski
arXiv preprint arXiv:1404.0182, 2014
62014
The system can't perform the operation now. Try again later.
Articles 1–20